# SDR ZW0A0103101

- Difficulty date: June 5, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- Aircraft time: 35,874 hours, 21,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

WHILE CREW WAS TROUBLESHOOTING A CABIN TEMPERATURE PROBLEM THE CABIN BEGAN TO CLIMB UNCONTROLLABLY.  THE CREW INITIATED AN EMERGENCY DESCENT, MANUALLY DROPPED THE OXY MASKS, AND MADE AN UNSCHEDULED LANDING AT JFK.  FOUND RT PACK RAM AIR COUPLING TO HEAT EXCHANGER AND RUBBER COUPLING FOR INLET WATER SEPARATOR ASSY WERE BOTH BAD.  REPLACED COUPLING P/N 5956186-501.  CHECK-C 2-23-01 STL.
